Algebra & Number Theory

Correction to the article Finite generation of the cohomology of some skew group algebras

Van C. Nguyen and Sarah Witherspoon

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/ant.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For the class of examples in Section 5 of the article in question, the proof of finite generation of cohomology is incomplete. We give here a proof of existence of a polynomial subalgebra needed there. The rest of the proof of finite generation given by the authors then applies.

Article information

Source
Algebra Number Theory, Volume 12, Number 2 (2018), 491-492.

Dates
Received: 27 October 2017
Accepted: 15 February 2018
First available in Project Euclid: 23 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.ant/1527040853

Digital Object Identifier
doi:10.2140/ant.2018.12.491

Subjects
Primary: 16E40: (Co)homology of rings and algebras (e.g. Hochschild, cyclic, dihedral, etc.)
Secondary: 16T05: Hopf algebras and their applications [See also 16S40, 57T05]

Keywords
cohomology Hopf algebras skew group algebras

Citation

Nguyen, Van C.; Witherspoon, Sarah. Correction to the article Finite generation of the cohomology of some skew group algebras. Algebra Number Theory 12 (2018), no. 2, 491--492. doi:10.2140/ant.2018.12.491. https://projecteuclid.org/euclid.ant/1527040853


Export citation

See also

  • Van C. Nguyen, Sarah Witherspoon. Finite generation of the cohomology of some skew group algebras. Algebra Number Theory 8 (2014), no. 7, 1647--1657.